MathSciNet Relay Station
MathSciNet bibliographic data
MR1284905 (95j:34040) 34B24 (34L10 41A05 94A12)
Everitt, W. N.; Schöttler, G.; Butzer, P. L. Sturm-Liouville boundary value problems and Lagrange interpolation series. Rend. Mat. Appl. (7) 14 (1994), no. 1, 87–126.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement